# SDR 2009FA0000603

- Difficulty date: July 2, 2009
- Submitted: July 2, 2009
- Operation: General aviation
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,404 hours, 17,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT SEAT ROW 3 RIGHT FAILED TO ILLUMINATE.
